# SDR 96ZZZM916

- Difficulty date: April 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54325
- Make and model: Boeing 727231
- Aircraft serial: 20232
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tab
- Condition: Cracked
- Location: Bs 656.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JFK - DURING C-4D CHECK, FOUND A CRACK AT STRINGER 13 VENT BOX FORWARD TAB, STATION 656.5.  REPAIRED PER SERVICE BULLETIN 727-57A159.
